Discussions By Condition: Skin conditions

UV therapy for non-healing lesions

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • June 11, 2008
  • 03:20 PM

I have Morgellons. I took a week off of work and went to Fort Smith, Arkansas to participate in the clinical trials they are doing using Ultra Violet Light Therapy (photoinactivation therapy). The clinical trials are for herpes and many other conditions, but now they are accepting people with symptoms of Morgellons. Cost: one week off of work, travel expenses and $600 fee (OUCH! $$$$$$). I am doing very well at managing the condition but my face had just gotten to where it would not heal. This therapy helped my face to heal up quickly. My skin looked and felt awesome for weeks. Supposedly this therapy resets your immunity too. For many days after, I got things out of my eyes and nose.

NOW YOU CAN DO THIS AT HOME! Cost: $295! The woman at the website below went to Fort Smith before me. I had to go too, after reading her messages about her body covered in lesions which mostly healed up in just a few days except the deeper ones. She believes continued treatment with the lights is what it is going to take for this to get to the root of the problem. There are many links on her website about Dr. Martin, who runs the clinical trials and believes Morgellons is ACE pigments mistaken for skin parasites.

Read the links for more info. http://judithnd.com/

Just like anything, too much of a good thing can be bad. You can damage your skin if you overdo this therapy. Just like too much sunbathing can do.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?